Hyperbolically close to $Q_p^\#$-sequences
Bull. Korean Math. Soc. 2020 Vol. 57, No. 1, 133-138
https://doi.org/10.4134/BKMS.b190126
Published online January 31, 2020
Rauno Aulaskari, Shamil Makhmutov, Jouni R\"atty\"a
University of Eastern Finland; Sultan Qaboos University; University of Eastern Finland
Abstract : It is shown that each sequence lying sufficiently close in the hyperbolic sense to a $Q_p^\#$-sequence for a meromorphic function $f$ in the unit disc is also a $Q_p^\#$-sequence for~$f$.
Keywords : Normal function, $\N$-sequence, spherical derivative, $Q^\#_p$-class, $Q^\#_p$-sequence
MSC numbers : 30D45, 30D50
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd